MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)

PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Catalog Number 11131-000042
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer received replacement internal paddles.The internal paddles were not returned to stryker for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report a set of internal defibrillation paddles is not working.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.

Brand Name
HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION
Common Device Name
DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20216311
Report Number0003015876-2024-02634
Device Sequence Number18107309
Product Code LDD
UDI-Device Identifier00883873863527
UDI-Public00883873863527
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown